# SDR CALA2023050301315

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757
- Aircraft serial: 32591
- Aircraft time: 64,846 hours, 19,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Part number: 146N3610
- Condition: Corroded
- Location: Sta1660/S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN LAP SPLICE STA 1660 RH SIDE S25R-S26R. NSPECTION THRESHOLD 37500 FLIGHT CYCLES AFTER AIRPLANE DELIVERY R COMES LATER, REF TABLE 206 ZONE A *[6] ALTERNATIVE I *[1]. WOR AND INSPECTOR (RII) QC 68 V932161. OR REPEAT INSPECTION INTERVAL AFTER THE REPAIR INSTALL, WHICHEVE K PERFORMED ON AMES ILN NON-ROUTINE 157762-0100-0076 BY V931857 DAMAGE AT 1660 S25R-S26R 100% MATERIAL LOSS. REPAIRED CORROSION PER SRM 53-00-01-2R-19 REPAIR 19. CAT B ZONE A REPAIR REQUIRES I TOMC APPROVES DAMAGE/REPAIR AT 1660 S25R-S26R 100% MATERIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT LOSS. REPAIRED CORROSION PER SRM 53-00-01-2R-19 REPAIR 19. CAT B ZONE A REPAIR REQUIRES INSPECTION THRESHOLD 37500 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR REPEAT INSPECTION INTERVAL AFTER THE REPAIR INSTALL, WHICHEVER COMES LATER, REF TABLE 206 ZONE A *[6] ALTERNATIVE I *[1] QC QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
